# SDR ASMF200503003

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 44,598 hours, 31,127 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT PEDESTAL OF INTEGRAL LIGHTS WAS OUT SERVICE.  THE SYSTEM WAS VERIFIED WITH OTHER CONTROL PANEL AND FAIL CONTINUED.  THE CIRCUIT BREAKERS B1-309, B1-310 AND B1-311 WERE ADJUSTED AND FAIL CONTINUED.  THE FEEDING LINES AND VOLTAGES IN CIRCUIT BREAKERS WERE VERIFIED AND THE CIRCUIT BREAKER B1-311 WAS DETECTED OPEN.  THE CIRCUIT BREAKER B1-311 WAS REPLACED IAW WDM 33-16-06, TESTED CORRECT.
